Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76346
Title: Inequalities for combinatorial sums
Authors: Alzer, H
Kwong, MK 
Keywords: Combinatorial sums
Inequalities
Beta and incomplete beta functions
Issue Date: 2017
Publisher: Birkhäuser
Source: Archiv der mathematik, 2017, v. 108, no. 6, p. 601-607 How to cite?
Journal: Archiv der mathematik 
Abstract: For k, l is an element of N, let We prove that the inequality is valid for all natural numbers k and l. The sign of equality holds if and only if . This complements a result of Vietoris, who showed that An immediate corollary is that 1/4 <= P-k,P- l < 1/2 < Q(k, l) <= 3/4 ( k, l is an element of N). The constant bounds are sharp.
URI: http://hdl.handle.net/10397/76346
ISSN: 0003-889X
EISSN: 1420-8938
DOI: 10.1007/s00013-017-1024-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.